# SDR DALA1110005530

- Difficulty date: February 9, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 640 S15-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSP, FUSELAGE SKIN PANEL DENTS STA 640 AND STG 15L - 19L.  ER/A 488485-14AD WAS APPROVED FOR STAGE I DTA, STATIC  STRENGTH, AND IS PENDING STAGE II APPROVAL. THIS APPROVAL IS TEMPORARY FOR ASSOCIATED ER/A 13-488485. THE ER/A 488485-14AD SECTION I REPAIR IS TIME LIMITED FOR 12 MONTHS.  IF THE LOGPAGE AND ER/A HAVE NOT BEEN REVISED 3JAN12 TO INCLUDE STAGE II DTA RESULTS, CONTACT ENGINEERING.
